Recursive formulae for the multiplicative partition function.

Kim, Jun Kyo; Hahn, Sang Guen

International Journal of Mathematics and Mathematical Sciences (1999)

  • Volume: 22, Issue: 1, page 213-216
  • ISSN: 0161-1712

How to cite

top

Kim, Jun Kyo, and Hahn, Sang Guen. "Recursive formulae for the multiplicative partition function.." International Journal of Mathematics and Mathematical Sciences 22.1 (1999): 213-216. <http://eudml.org/doc/48258>.

@article{Kim1999,
author = {Kim, Jun Kyo, Hahn, Sang Guen},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {recursive formulae; multiplicative partition function; identities; partitions of multi-partite numbers},
language = {eng},
number = {1},
pages = {213-216},
publisher = {Hindawi Publishing Corporation, New York},
title = {Recursive formulae for the multiplicative partition function.},
url = {http://eudml.org/doc/48258},
volume = {22},
year = {1999},
}

TY - JOUR
AU - Kim, Jun Kyo
AU - Hahn, Sang Guen
TI - Recursive formulae for the multiplicative partition function.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1999
PB - Hindawi Publishing Corporation, New York
VL - 22
IS - 1
SP - 213
EP - 216
LA - eng
KW - recursive formulae; multiplicative partition function; identities; partitions of multi-partite numbers
UR - http://eudml.org/doc/48258
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.